| Model Number |
MA-238 |
| Medical Device Problem Code |
Explosion (4006)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the gas tube was connected to co2 and the line exploded about 12 inches from metal connector.The issue occurred during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, g1, h2, h4, h6, h11.The device was not returned to olympus for inspection; however, the reported failure was confirmed based on the provided device photo and information.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction is traced to component failure.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.